# SDR CHQA201100049

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 22,652 hours, 21,309 cycles
- Engine: Allsn AE3007A
- Engine time: 22,999 hours, 21,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Light, C&Daerospace
- Component part number: 7287580505
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 1 FLOOR PROXIMITY EMERGENCY LIGHT WAS FOUND TO HAVE BROKEN WIRES.  MAINTENANCE REPLACED THE NR 1 FLOOR PROXIMITY LIGHT STRIP WITH NO FURTHER DEFECTS NOTED.
